Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Prescribed to take telvas H for hypertension. Is the medication right?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hi , Today, I have consulted with a Doctor. He prescribed me to take Telvas H 80 for my High per tension. Earlier I was taken Amlozar 50mg(Amlodin 5), Now the medicine has changed. Today My BP was 100/150. So, Can you please tell me that is it a correct medicine for me. Please let me know if you need more information.
Posted Fri, 8 Jun 2012 in Ear, Nose and Throat Problems
Answered by Dr. Jasvinder Singh 6 hours later
Thanks for posting your query. I have seen your reports. All are fine except for your triglyceride levels which are a bit raised.

Telvas H contains a combination of two antihypertensives: telmisartan 40 mg and hydrochlorothiazide 12.5 mg. the medicine prescribed to you is absolutely correct and you should take it as guided by your physician. It will take around 4-6 weeks for the medicine to show its optimum action.

Also exercise daily by walking briskly for 45 minutes daily and limit the salt intake in your diet. You should not take any added salt in salads etc. Exercising daily and taking less of calorie XXXXXXX or fried foods will help in decreasing the triglyceride levels.

Moderate physical activity on five or more days each week can help lower triglyceride levels. Other means of lowering triglycerides level include weight loss, Reducing saturated fat, trans fat, and cholesterol in your diet. stopping alcohol intake and eating more fish high in omega-3 fatty acids instead of red meat.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer if you have no further queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor